| Catalog Number |
RONYX40018UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
05/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was used to treat the graft 1st obtuse marginal.Approximately 1 month post procedure the patient suffered nstemi, no action was taken.The patient is not recovered.The investigator assessed the event as not related to the anti-platelet medication or index device.The sponsor assessed the event as not related to the anti-platelet medication and possibly related to the index device.
Additional Manufacturer Narrative
Additional information: patient weight updated.If information is provided in the future, a supplemental report will be issued.